# SDR CA020125003

- Difficulty date: January 14, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 2,440 hours
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: A2202
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BALLS HAD SEVERELY DENTED BEARING RACE (INBOARD). REPLACED. FORK HAD SEVERE WEAR FROM PITCH CHANGE BLOCKS.BEARING P/N A2202 FORK P/N B2457-7
